# SDR ASAA2022112940967

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 51,241 hours, 15,067 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074926
- Part serial: 6431
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 36,968 hours, 11,120 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

P6-4 BLEED AIR VALVES LEFT CIRCUIT BREAKER FOUND OPEN DURING PRE-FLIGHT. GROUNDED - YES. P6-4,A7 C796 C/B POPPED OPEN AFTER RESET REF SSM 36-11-11-102 REMOVED CONNECTOR DP1102 FOR #1 ENG BLEED AIR REGULATOR M1180,CB STAYS IN WITH #1 ENG BLEED SWITCH ON. REMOVED AND REPLACED THE #1 ENG BLEED AIR REGULATOR PER B737-800 AMM 36-11-03-000/400-801. OPS AND LEAK CHECK GOOD. RAN #1 ENG FOR 3 MIN WHILE CYCLING #1 BLEED AIR WITH NO DEFECTS. CB DID NOT POP.
